Alert archive / Ohio / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 368, NWS Wilmington, OH

November 14, 2011Fairfield County, Licking County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Nov 14, 2011, 9:01 PM EST for Fairfield County, Licking County, Ohio. It was in force for 26 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 14, 2011, 9:01 PM EST (02:01 UTC)
Expired
Nov 14, 2011, 9:27 PM EST
In force
26 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Fairfield County, OH, Licking County, OH

The radar

The Cincinnati radar (KILN), 133 km from the middle of the area, began a volume at 02:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 14, 9:04 PM ESTTSTM WND DMG3 Wsw Hebron, OHA FEW SMALL TREES DOWN NEAR INTERSECTION OF I 70 AND SR 37.
Nov 14, 9:05 PM ESTTSTM WND DMGMillersport, OHONE TREE DOWN
Nov 14, 9:07 PM ESTTSTM WND GST 56Kvta Newark-Heath Apt, OH
Nov 14, 9:12 PM ESTTSTM WND DMG5 S Hanover, OH36 FOOT TRAVEL TRAVEL MOVED AND TIPPED OVER. TIME APPROXIMATED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 2.0 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2011-11-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 301 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2011-11-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 548 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
301 J/kg
Mixed-layer CIN
-71 J/kg
Mixed-layer LCL
906 m above ground
0-6 km bulk shear
81 kt
0-1 km storm-relative helicity
548 m²/s²
0-3 km storm-relative helicity
582 m²/s²
Significant tornado parameter
1.0
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

782 
WUUS51 KILN 150201
SVRILN
OHC045-089-150245-
/O.NEW.KILN.SV.W.0368.111115T0201Z-111115T0245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
901 PM EST MON NOV 14 2011

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN FAIRFIELD COUNTY IN CENTRAL OHIO...
  SOUTHERN LICKING COUNTY IN CENTRAL OHIO...

* UNTIL 945 PM EST.

* AT 856 PM EST...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
  PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR BEECHWOOD
  TRAILS...MOVING EAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MILLERSPORT...
  GRANVILLE SOUTH...
  GRANVILLE...
  HEBRON...
  FAIRFIELD BEACH...
  BUCKEYE LAKE...
  HEATH...
  HARBOR HILLS...

IN ADDITION...THURSTON...BROWNSVILLE AND GRATIOT ARE NEAR THE PATH OF
THIS SEVERE THUNDERSTORM.

THIS INCLUDES THE FOLLOWING INTERSTATE...
I-70 BETWEEN MILE MARKERS 113 AND 142...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EST
MONDAY EVENING FOR SOUTHEAST INDIANA AND NORTHERN KENTUCKY AND
SOUTHWEST OHIO.

&&

LAT...LON 3995 8219 3994 8223 3991 8224 3992 8242
      3993 8246 3984 8247 3983 8280 3991 8279
      4011 8271 4013 8218
TIME...MOT...LOC 0202Z 270DEG 31KT 4002 8259

$$
1 follow-up statement
491 
WWUS51 KILN 150227 RRA
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
927 PM EST MON NOV 14 2011

OHC045-089-150238-
/O.CAN.KILN.SV.W.0368.000000T0000Z-111115T0245Z/
FAIRFIELD OH-LICKING OH-
927 PM EST MON NOV 14 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN LICKING AND NORTHERN
FAIRFIELD COUNTIES HAS BEEN CANCELLED...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 3995 8219 3994 8223 3991 8224 3992 8242
      3993 8246 3984 8247 3983 8280 3991 8279
      4011 8271 4013 8218
TIME...MOT...LOC 0228Z 270DEG 31KT 4002 8230

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 14, 6:44 PM EST, 2 hours 17 minutes earlier.

Area forecast discussion, Nov 14, 6:44 PM EST, 2 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
644 PM EST MON NOV 14 2011

.SYNOPSIS...
A STRONG LOW PRESSURE SYSTEM WILL KEEP PRECIPITATION CHANCES IN
THE FORECAST THROUGH WEDNESDAY. SOME THUNDERSTORMS WILL BE SEVERE
AROUND THE AREA THIS EVENING AS A COLD FRONT APPROACHES THE
REGION.  HIGH PRESSURE WILL BUILD INTO THE AREA FOR WEDNESDAY
NIGHT.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
AS A COLD FRONTAL BOUNDARY APPROACHES THE AREA THIS EVENING SHOWER
AND THUNDERSTORM ACTIVITY WILL INCREASE ACROSS THE REGION. THERE
IS A SLIGHT RISK OF SEVERE WEATHER ACROSS THE ENTIRE FA FOR THIS
EVENING. DUE TO GREATER INSTABILITY THE SEVERE POTENTIAL IS
HIGHEST ACROSS NW PORTIONS OF THE FA AND LESS ACROSS SE PORTIONS
OF THE AREA. DAMAGING WINDS WILL BE THE PRIMARY SEVERE THREAT
HOWEVER DUE TO THE AMOUNT OF SHEAR AN ISOLATED TORNADO THREAT
EXISTS AS WELL. SOME OF THE STRONGER STORMS MAY BE CAPABLE OF
PRODUCING HAIL AS WELL. THE SEVERE THREAT WILL DIMINISH LATER IN
THE EVENING ALTHOUGH THUNDERSTORMS WILL BE POSSIBLE ACROSS THE
AREA THROUGH THE FIRST HALF OF THE NIGHT.

ACROSS THE FA WINDS ARE CONTINUING TO BE GUSTY. SUSTAINED WINDS
OF 20 TO 25 MILES PER HOUR WILL CONTINUE THIS EVENING WITH WIND
GUSTS UPWARDS OF 30 TO 35 MILES PER HOUR. WIND GUSTS WILL CONTINUE
THROUGH THE EVENING HOURS BEFORE BEGINNING TO TAPER OFF AFTER
MIDNIGHT. CONTINUED THE TREND OF GOING HIGHER THAN GUIDANCE FOR
LOW TEMPERATURES OVERNIGHT TONIGHT.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH WEDNESDAY NIGHT/...
RAIN WILL BE ONGOING ACROSS THE AREA AT THE BEGINNING OF THE SHORT
TERM TIME PERIOD. MODELS ARE IN DECENT AGREEMENT AND THEREFORE
USED A BLEND. A FRONTAL BOUNDARY WILL STALL OUT ACROSS THE REGION
AND MULTIPLE DISTURBANCES WILL WORK INTO THE AREA. THIS WILL KEEP
PRECIPITATION CHANCES IN THE FORECAST THROUGH WEDNESDAY. THE
HEAVIEST RAIN WILL BE ACROSS SOUTHERN AND SE PORTION OF THE FA.
THE PROLONGED PERIOD OF MODERATE RAINFALL MAY CAUSE SOME HIGH
WATER CONCERNS. WILL CONTINUE TO HIGHLIGHT THIS THREAT IN THE HWO
FOR THE SE HALF OF THE FA. PRECIPITATION WILL BEGIN TO TAPER OFF
ACROSS THE AREA ON WEDNESDAY AND HIGH PRESSURE WILL BUILD INTO THE
REGION BY WEDNESDAY NIGHT. TEMPERATURES WILL ONLY RISE A FEW
DEGREES ON WEDNESDAY DUE TO COLDER AIR MOVING INTO THE REGION. WITH
A DECREASE IN CLOUD COVER WEDNESDAY NIGHT AND COLDER AIR FILTERING
INTO THE AREA EXPECT TEMPERATURES TO DROP DOWN INTO THE UPPER 20S
TO LOW 30S.

&&

.LONG TERM /THURSDAY THROUGH MONDAY/...
HIGH PRESSURE WILL KEEP THE REGION DRY INTO THE WEEKEND.
TEMPERATURES WILL START OFF BELOW NORMAL. BUT SOUTHERLY FLOW ON THE
BACK SIDE OF THE HIGH WILL LEAD TO A WARMING TREND WITH TEMPERATURES
ABOVE NORMAL BY SATURDAY. SOUTHERLY FLOW WILL ALSO BRING INCREASING
MOISTURE. SHOWERS WILL START TO DEVELOP SATURDAY NIGHT IN ADVANCE OF
A COLD FRONT. 12Z MODEL SUITE IS IN GOOD AGREEMENT IN PUSHING THE
FRONT THROUGH THE REGION ON SUNDAY. THE FRONT WILL NOT GET VERY FAR
SOUTH OF THE AREA BEFORE STALLING. THERE IS SOME DISAGREEMENT ON HOW
FAST MOISTURE AND THUS CHANCE OF SHOWERS WILL RETURN EARLY NEXT
WEEK. HAVE REINTRODUCED CHANCE POPS BY MONDAY AFTERNOON.

&&

.AVIATION /00Z TUESDAY THROUGH SATURDAY/...
CONVECTION OFF TO OUR NORTH AND WEST IS CONTINUING TO FILL IN EARLY
THIS EVENING AND THERE IS NOW A FAIRLY SOLID LINE EXTENDING FROM
AROUND EVANSVILLE TO CLEVELAND. MOIST SOUTHERLY FLOW OUT AHEAD OF
THE BOUNDARY SHOULD HELP MAINTAIN SOME MARGINAL INSTABILITIES AT
LEAST THROUGH THIS EVENING. THUS...EXPECT LINE OF SHOWERS AND
THUNDERSTORMS TO CONTINUE TO SAG SOUTHEAST TOWARD THE TAF
SITES...PRIMARILY AFFECTING THEM DURING THE MID TO LATE EVENING
HOURS. AS WE LOSE THE BETTER INSTABILITY LATER TONIGHT...EXPECT
THUNDER CHANCES TO DIMINISH BUT WE COULD SEE SOME PCPN LINGER
INTO THE EARLY MORNING HOURS UNTIL BOUNDARY PUSHES SOUTH OF THE
AREA. SOME MODEL DIFFERENCES EXIST AS TO HOW FAR NORTH THE NEXT
WAVE RIDING ALONG THE FRONT WILL MAKE IT ON TUESDAY BUT IT LOOKS
LIKE AT LEAST OUR SOUTHERN TAF SITES COULD SEE SOME SHOWERS
REDEVELOP FROM MID MORNING INTO EARLY AFTERNOON.

OUTLOOK...MVFR CEILINGS AND VISIBILITIES ARE POSSIBLE TUESDAY
NIGHT INTO WEDNESDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...NOVAK
NEAR TERM...NOVAK
SHORT TERM...NOVAK
LONG TERM...
AVIATION...JGL
Hazardous weather outlook, Nov 14, 8:21 PM EST, 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
821 PM EST MON NOV 14 2011

INZ050-058-059-066-OHZ026-034-035-042>044-051-060-160130-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-MIAMI-PREBLE-
821 PM EST MON NOV 14 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...MIAMI VALLEY OF OHIO AND WEST CENTRAL
OHIO.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ045-046-052>056-061-062-070-160130-
UNION OH-DELAWARE-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-
MONTGOMERY-GREENE-BUTLER-
821 PM EST MON NOV 14 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO...MIAMI VALLEY
OF OHIO AND SOUTHWEST OHIO.

.DAY ONE...TONIGHT.

THUNDERSTORMS WILL OCCUR ACROSS THE REGION TONIGHT. A FEW OF THESE
STORMS MAY BE STRONG TO SEVERE BEFORE MIDNIGHT. THE MAIN SEVERE
THREATS WILL BE DAMAGING WINDS AND HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT SIGNIFICANT WEATHER CONDITIONS.

INZ073>075-080-KYZ089>093-OHZ063>065-071>074-077>080-082-160130-
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-FAYETTE OH-PICKAWAY-FAIRFIELD-WARREN-CLINTON-ROSS-HOCKING-
HAMILTON-CLERMONT-BROWN-HIGHLAND-PIKE-
821 PM EST MON NOV 14 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHERN
KENTUCKY...CENTRAL OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO.

.DAY ONE...TONIGHT.

THUNDERSTORMS WILL OCCUR ACROSS THE REGION TONIGHT. A FEW OF THESE
STORMS WILL BE STRONG TO SEVERE BEFORE MIDNIGHT. THE MAIN SEVERE
THREATS WILL BE DAMAGING WINDS AND HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A PROLONGED PERIOD OF RAINFALL IS EXPECTED THROUGH WEDNESDAY...AS
WAVES OF LOW PRESSURE RIDE NORTHEASTWARD ALONG A SLOW MOVING
FRONTAL BOUNDARY. STORM TOTAL RAINFALL OF 1 TO 2 INCHES APPEARS
POSSIBLE WITH LOCALLY HIGHER AMOUNTS IN SOME AREAS. THIS RAINFALL
COULD CREATE HIGH WATER ISSUES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT SIGNIFICANT WEATHER CONDITIONS.

KYZ094>100-OHZ081-088-160130-
OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-ADAMS-SCIOTO-
821 PM EST MON NOV 14 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...NORTHERN
KENTUCKY AND SOUTH CENTRAL OHIO.

.DAY ONE...TONIGHT.

THUNDERSTORMS WILL OCCUR ACROSS THE REGION TONIGHT. A FEW OF THESE
STORMS MAY BE STRONG TO SEVERE BEFORE MIDNIGHT. THE MAIN SEVERE
THREATS WILL BE DAMAGING WINDS AND HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A PROLONGED PERIOD OF RAINFALL IS EXPECTED THROUGH WEDNESDAY...AS
WAVES OF LOW PRESSURE RIDE NORTHEASTWARD ALONG A SLOW MOVING
FRONTAL BOUNDARY. STORM TOTAL RAINFALL OF 1 TO 3 INCHES APPEARS
POSSIBLE WITH LOCALLY HIGHER AMOUNTS IN SOME AREAS. THIS RAINFALL
COULD CREATE HIGH WATER ISSUES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT SIGNIFICANT WEATHER CONDITIONS.

In the hours before

Local storm report, Nov 14, 7:39 PM EST, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
739 PM EST MON NOV 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0643 PM     HAIL             LEWISTOWN               40.42N 83.88W
11/14/2011  E0.50 INCH       LOGAN              OH   PUBLIC

&&

KURZ
Local storm report, Nov 14, 7:52 PM EST, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
752 PM EST MON NOV 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     FLOOD            JACKSON CENTER          40.44N 84.04W
11/14/2011                   SHELBY             OH   TRAINED SPOTTER

            STREET FLOODING AT INTERSECTION OF COLLEGE ST AND
            BUCHANAN ST...AND ALSO AT INTERSECTION OF SR 274 AND
            ELDER ST.

&&

KURZ
Special weather statement, Nov 14, 8:13 PM EST, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
813 PM EST MON NOV 14 2011

KYZ091>093-OHZ054-062>064-071-072-077>080-150200-
KENTON KY-BOONE KY-CAMPBELL KY-BROWN OH-CLINTON OH-FAYETTE OH-
GREENE OH-HAMILTON OH-MADISON OH-PICKAWAY OH-WARREN OH-CLERMONT OH-
HIGHLAND OH-
813 PM EST MON NOV 14 2011

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN
HIGHLAND...CLERMONT...SOUTHERN WARREN...PICKAWAY...SOUTHERN
MADISON...EASTERN HAMILTON...SOUTHEASTERN GREENE...FAYETTE...
CLINTON...NORTHWESTERN BROWN...CAMPBELL...BOONE AND KENTON COUNTIES
THROUGH 900 PM EST...

AT 810 PM EST...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM SOUTH SOLON TO BELLEVIEW...MOVING EAST AT 55 MPH.

WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...READING...BLUE ASH...
BURLINGTON...MONTGOMERY...CINCINNATI...OAKBROOK...DEER PARK...
NORWOOD...LOVELAND...VILLA HILLS...LUDLOW AND MORROW.

ALSO...ELMWOOD PLACE...SHADY GROVE...LANDEN...ST. BERNARD...
PAINTERSVILLE...AMBERLEY...DILLONVALE AND LUMBERTON ARE NEAR THE PATH
OF THIS LINE OF STRONG THUNDERSTORMS.

LAT...LON 3978 8366 3977 8283 3951 8321 3952 8326
      3943 8333 3897 8402 3898 8484
Special weather statement, Nov 14, 8:42 PM EST, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
842 PM EST MON NOV 14 2011

INZ074-075-080-KYZ089>092-094-095-150230-
SWITZERLAND IN-OHIO IN-DEARBORN IN-KENTON KY-OWEN KY-BOONE KY-
CARROLL KY-GALLATIN KY-GRANT KY-
842 PM EST MON NOV 14 2011

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT GRANT...GALLATIN...
CARROLL...BOONE...NORTHERN OWEN...KENTON...SOUTHWESTERN DEARBORN...
OHIO AND SWITZERLAND COUNTIES THROUGH 930 PM EST...

AT 839 PM EST...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM DILLSBORO TO 17 MILES SOUTHWEST OF LOCUST...MOVING
EAST AT 55 MPH.

WIND GUSTS TO 50 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THESE STORMS.

IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THESE STORMS.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...CARROLLTON...VEVAY...
RISING SUN...OAKBROOK...WARSAW...FLORENCE...UNION...ERLANGER...
ELSMERE...EDGEWOOD...INDEPENDENCE AND WALTON.

ALSO...MILTON...BEAR BRANCH...MOOREFIELD...LOCUST...FAIRVIEW...
HARTFORD...PATE AND FRENCH ARE NEAR THE PATH OF THIS LINE OF STRONG
THUNDERSTORMS.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 3874 8526 3870 8521 3891 8521 3893 8514
      3902 8509 3901 8448 3897 8446 3898 8443
      3895 8446 3885 8446 3881 8442 3879 8453
      3869 8451 3856 8466 3854 8501 3859 8509
      3858 8521 3873 8534 3874 8534
Special weather statement, Nov 14, 8:53 PM EST, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
853 PM EST MON NOV 14 2011

OHZ055-056-064-065-150245-
FAIRFIELD OH-FRANKLIN OH-LICKING OH-PICKAWAY OH-
853 PM EST MON NOV 14 2011

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN PICKAWAY...
SOUTHERN LICKING...SOUTHERN FRANKLIN AND NORTHERN FAIRFIELD COUNTIES
THROUGH 945 PM EST...

AT 852 PM EST...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM BEECHWOOD TRAILS TO COMMERCIAL POINT...MOVING EAST AT
60 MPH.

WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THESE STORMS.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...GRANVILLE SOUTH...
PICKERINGTON...CANAL WINCHESTER...GRANVILLE...NEWARK...HEATH...
HEBRON...HANOVER...MILLERSPORT...BUCKEYE LAKE...BALTIMORE AND
FAIRFIELD BEACH.

ALSO...DUVALL...ETNA...SLATE RUN METRO PARK...KIRKERSVILLE...
LITHOPOLIS...CARROLL...THURSTON AND BROWNSVILLE ARE NEAR THE PATH OF
THIS LINE OF STRONG THUNDERSTORMS.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 3995 8219 3994 8223 3991 8224 3993 8246
      3984 8247 3983 8243 3968 8323 4007 8263
      4016 8218
Special weather statement, Nov 14, 8:56 PM EST, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
856 PM EST MON NOV 14 2011

OHZ063>065-072>074-078>082-150245-
ADAMS OH-BROWN OH-CLINTON OH-FAIRFIELD OH-FAYETTE OH-HOCKING OH-
PICKAWAY OH-PIKE OH-ROSS OH-CLERMONT OH-HIGHLAND OH-
856 PM EST MON NOV 14 2011

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT HIGHLAND...CENTRAL
CLERMONT...ROSS...WESTERN PIKE...PICKAWAY...WESTERN HOCKING...
SOUTHEASTERN FAYETTE...SOUTHERN FAIRFIELD...SOUTHEASTERN CLINTON...
NORTHERN BROWN AND NORTHERN ADAMS COUNTIES THROUGH 945 PM EST...

AT 852 PM EST...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM DARBYVILLE TO EAST FORK STATE PARK...MOVING EAST AT 35
MPH.

WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...NEW VIENNA...
FAYETTEVILLE...NEW HOLLAND...SOUTH BLOOMFIELD...LYNCHBURG...BETHEL...
ASHVILLE...WILLIAMSBURG...LEESBURG...WILLIAMSPORT...MOUNT ORAB AND
GREENFIELD.

ALSO...CHASETOWN...HIGHLAND...ROCK MILLS...NEW MARTINSBURG...GOOD
HOPE...EAST MONROE...RUSSELL AND LOCUST RIDGE ARE NEAR THE PATH OF
THIS LINE OF STRONG THUNDERSTORMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 3963 8237 3900 8323 3902 8327 3897 8327
      3890 8336 3897 8430 3976 8306 3981 8239
      3975 8240 3974 8236

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 14, 7:05 PM ESTSevere Thunderstorm WarningILNHardin, Logan, Union14 min
Nov 14, 7:09 PM ESTAreal Flood AdvisoryILNLogan, Union3 hr
Nov 14, 7:23 PM ESTSpecial Weather StatementILNChampaign, Clark, Delaware, Franklin, Madison, Miami and 1 more67 min
Nov 14, 7:28 PM ESTSpecial Weather StatementILNButler, Clinton, Hamilton, Warren62 min
Nov 14, 8:10 PM ESTAreal Flood AdvisoryILNChampaign, Logan, Miami, Shelby3 hr
Nov 14, 8:13 PM ESTSpecial Weather StatementILNClermont, Clinton, Fayette, Pickaway, Warren47 min
Nov 14, 8:53 PM ESTSpecial Weather StatementILNLicking52 min
Nov 14, 8:56 PM ESTSpecial Weather StatementILNClermont, Fairfield, Highland, Pickaway, Ross49 min
Nov 14, 8:59 PM ESTSevere Thunderstorm WarningILNClermont46 min
Nov 14, 9:07 PM ESTTornado WarningILNFairfield, Licking23 min
Nov 14, 9:24 PM ESTSevere Thunderstorm WarningILNFairfield, Hocking, Pickaway, Ross31 min
Nov 14, 9:29 PM ESTSevere Thunderstorm WarningILNBrown, Clermont, Highland31 min
Nov 14, 9:57 PM ESTSpecial Weather StatementILNHocking33 min
Nov 14, 9:59 PM ESTSpecial Weather StatementILNPike46 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.